8 thoughts on “Another Fluoroquinolone Toxicity Article Published!

  1. I was given Z cipro to take for MRSA recurrence took 4 doses because it made me feel odd. 2 months later I developed little white wheels on my fingers. The would get big start peeling. No dermatologist has figured it out. 2 years later it is still doing it. Going to tell next dermatologist doc about cipro. Hope it stops soon. I experienced brain fog and confusion a couple times. Scares me. Hope it’s not permanent.

  2. no dr wll admit it hurts you.period.i argued with my dr.she finally told me to find another one.because its an acceptable treatment they will give it.instead of listening to patients.

    • I just got Kaiser insurance thanks to Obama, and I have been shocked at the level of recognition and tender care I have received. Find a new doctor. They are out there. But remember, being validated is one thing, they still can’t undo what has been done. DETOX! Nikki

  3. I have taken cipro for different reasons in the past, reoccurring UTI, bronchitis. I have suffered for a long time with pain to my feet to the point that I cant sleep at night from the pain. I looked up the side effect of all the med’s I remembered taking in the past and was shocked when I read that it causes toxicity and causes pain the the tendons. I cant stand for long periods of times because I’m in pain. I also have a rash on my face. I’ve never in my life had skin problems till now. So sad at times. I have gained weight , I use too power walk and cant any more. How can this be allowed to happen. Shame on the FDA for allowing this to happy to so many people.

  4. I took Cipro prescribed by an ER Dr for Diverticulitis. I took it on an almost empty stomach and I stopped after 4 days . I felt sick to my stomach, with chills, and no appitite at all. I’ve been home for a week now from work and I’m still sick. I have not taken any meds for days now but I still feel so nauseas

  5. I was unfortunately given Cipro through IV this past weekend at the hospital without my knowledge. I was in the hospital for severe dehydration and they insisted I had a UTI as well that needed treated… I insisted I did not… unfortunately they connected the bag of Cipro without my knowledge… I thought because I was exhausted was why I was having audio hallucinations… kept hearing a tv playing in the background… or music… and talking… it wasn’t until I checked myself out of the hospital the next day that I realized it was a side effect of Cipro (I looked at the papers explaining the treatments I received)… as the day progressed the side effects got worse and worse… audio hallucinations, then visual and then it felt like someone was touching me… I was going out of my mind. My tendons and muscles hurt and my brain was foggy… I could barely walk. Not sure how I managed to combine enough brain cells together to formulate a plan but I did. I use essential oils… so I got out my oil “bible” and looked up every oil that helps one detox. I put about 12 oils in my diffuser that night and went to bed amidst all the voices swirling about. I woke up 2 hrs later drenched in sweat… I got up and peed… went back to my room and drank a bunch more water and went back to sleep. I woke up the next morning with no more hallucinations!!! I still had the tendon and muscle pain though so I repeated the process the next night and by the following morning the pain was gone. I feel very fortunate for getting through it so quickly and thoroughly. Quick thinking on my part but also the fact that I had about 20 lbs of IV fluids in me that enabled me to flush out the toxins thoroughly helped. I don’t know if this method can help anyone else. I had a lot of excess water in me and I caught it the day it happened… my poisoning was instant.

Leave a Reply